# SDR DALA2023071005536

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 WEAR ON INBOARD SCAPE SLIDE FITTING AT L1 PASSENGER DOOR. CORRECTIVE ACTION: WEAR ON INBOARD SCAPE SLIDE FITTING AT L1 PASSENGER DOOR WAS BLENDED OUT PER B757-200 SRM 51-10-02. (2852600)
